# SDR ASAA2016120518944

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,163 hours, 11,845 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6784
- Condition: Out Of Limits
- Location: Nr 2 Fuel Tank
- Part time: 40,151 hours, 11,834 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN FUEL TANK FAILS COMPENSATOR AND TANK UNIT TEST IAW AMM 28-41-21-710-801. ACFT GROUNDED. REPLACED COMPENSATOR PROBE F15R & TANK UNITS F1R, F2R, F3R, F8R, F9R, F10R, & F11R, IAW AMM 28-41-21. FQIS OPS NORMAL IAW AMM 28-41-00.  DRY COMPENSATOR READING 57.8, TANK UNITS 395.8. COMPARISON CHECK SHOWS 18 LBS DIFFERENCE BETWEEN CALCULATED & SHOWN QUANTITY.
